# SDR SWIA202162975

- Difficulty date: October 16, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP ATTACHING INTERCOSTAL TO FRAME AT FS 625 ON THE R/H SIDE IN THE AFT EQUIPMENT COMP IS CRACKED. CLIP IS FLAGED.    (C-CHECK RO 12-4-2021)    REMOVED AND INSTALLED NEW CLIP PART # 601R350126-2 ATTACHING INTERCOSTAL TO FRAME AT FS625.00 ON THE R/H SIDE IN THE AFT EQUIPMENT REF. CRJ200 SRM 51-42-06, CRJ200 SRM 51-21-11, REF. CRJ200 SRM 51-25-06, AND CRJ200 SRM 51-25-16 AND CANADAIR DWG 601-35012 REV. B COMPLIED WITH 51-900-1003-SKY
